Tokyo Journal of Mathematics

The Involutions of Compact Symmetric Spaces, IV

Tadashi NAGANO and Makiko Sumi TANAKA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 22, Number 1 (1999), 193-211.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270041622

Digital Object Identifier
doi:10.3836/tjm/1270041622

Mathematical Reviews number (MathSciNet)
MR1692030

Zentralblatt MATH identifier
0951.53035

Citation

NAGANO, Tadashi; TANAKA, Makiko Sumi. The Involutions of Compact Symmetric Spaces, IV. Tokyo J. of Math. 22 (1999), no. 1, 193--211. doi:10.3836/tjm/1270041622. https://projecteuclid.org/euclid.tjm/1270041622


Export citation